MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Inflammation (1932); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.D10 concomitants: patella three peg 38 mm (200-02-38, (b)(6), femoral logic ps cem sz 4 (02-010-01-0340, (b)(6), tray tibia logic cem sz 4f/4t (02-012-41-4040, (b)(6), insert tibia logic psc 4 13 mm (02-012-44-4013, (b)(6).
 
Event or Problem Description
Legal case: (b)(4).Refer to (b)(4).Summary of original description as reported: as reported via legal documentation, this patient was initially implanted on (b)(6) 2015 with an unspecified optetrak logic device.The device was explanted on (b)(6) 2019, approximately 4 years 9 months after their initial procedure due to joint pain, joint swelling and stiffness, tissue damage, loosening, and osteolysis.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.No device return anticipated due to this being a legal case.Ebi initial surgery not found.Historical record & smartsolve searched for sn/patient name with no results.No further information.Updated information received from legal 08/01/2023: as reported via legal documentation, this patient was initially implanted on (b)(6) 2015 due to arthritis.The device was explanted on (b)(6) 2019, approximately 4 years 9 months after their initial procedure due to joint pain.Revision op report postoperative diagnosis: aseptic loosening of the right total knee prosthesis femoral component.The surgeon noted that the femoral component demonstrated complete loss of fixation to the bone and was manually extracted from the joint.Inspection revealed an apparent debonding of the femoral component at the cement/component interface.Further inspection of the femur revealed extensive pseudomembrane formation over the entire cement mantle.Extensive bone loss was noted in various areas of the femoral condyles but most pronounced in the posterior condyles both medially and laterally.The patella was also inspected and demonstrated minimal wear and no evidence of gross loosening.Findings: gross loosening of femoral component with aggressive inflammatory response and erosion of femoral condyles.Impingement wear of post on tibial polyethylene insert.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Event or Problem Description
"legal case ¿ usa patient id: + left knee it was reported via legal documentation that approximately 58 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, joint pain, joint swelling, stiffness, tissue damage, loosening, osteolysis.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
B4: corrected.
 
Event or Problem Description
It was reported via legal documentation that approximately 58 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, failure of implant, implant pain, inflammation, osteolysis, swelling/edema, and synovitis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21143755
Report Number1038671-2025-00214
Device Sequence Number15727591
Product Code JWH
UDI-Device Identifier10885862173652
UDI-Public10885862173652
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2022
Device Model NumberLOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 13MM
Device Catalogue Number02-012-44-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date05/01/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer01/31/2025
03/11/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date01/31/2025
03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/30/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR
Patient SexMale